# SDR AU960306

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Blade Nut
- Part number: C3475
- Condition: Faulty
- Location: Propeller Assy S
- Component: Mcauly, 3AF32C87
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE NUTS HAD NOT BEEN REWORKED IAW THE MANUAL -  PROPELLER HAS BEEN MODIFIED TO AN OIL FILLED MODEL AT WHICH TIME THE 'O' RING GROOVES ARE SUPPOSED TO BE MACHINED OUT - PERSNNEL/MAINTENANCE ERROR
